# SDR MK1Y202201011

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Corroded
- Location: Bs 544 S1-4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP,  INNER SKIN,  STA 544, S-1R AND S-4R, DOOR SURROUND ZONE: SHOP DISCOVERED DEEP CORROSION ON TEAR STRAP EDGE COMMON TO S-2R (LAP SPLICE). THE DAMAGED AREA IS LOCATED IN CONVERSION INSTALLATION ZONE.
